# SDR TWRA96129

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICEO
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND 25C CEILING EMERGENCY LIGHT INOPERATIVE.  REPLACED 25C CEILING EMERGENCY LIGHT BULB.  OPS CHECK NORMAL PER MM 33-51-00.  (X)
